# SDR CA951221020

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 23034702
- Condition: Malfunction
- Location: Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)FCU WOULD NOT RETURN TO FLIGHT IDLE WHEN THROTTLE WAS ROLLED OFF. THROTTLE CYCLED SEVERAL TIMES BEFORE ENGINE RETURNED TO IDLE. ASSEMBLY REPLACED AND AIRCRAFT RETURNED TO SERVICE.
